Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Bloated stomach, pain, diarrhea, constipation, urge to pass stools. Prone to anxiety. Have gas, nausea. Concerned

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
I've been having stomach bloating, random pains, Diarriha, some constipation .... But mainly some urgency in early morn when I wake and a rapid B.Movement.
I def have stress in my life right now and I am prone to Anxiety with physical symptoms. Lots of rumbling, twitching, lots of GAS
And Smelly ...But the nausea part with B movements is concerning.
Also a dull ache in lower left abdomen at times IBS? Is it that powerful?
Posted Tue, 9 Apr 2013 in Digestion and Bowels
Answered by Dr. Samik Basu 2 hours later
Hi ,
Thank you for your query.
I can understand your concern.
The symptoms definitely suggests features of IBS.
There might be features of gastritis associated with it.
You have not mentioned about your food habits.
Take antiacid medication and try to cut down on your stress levels.
The following changes may help:
Avoid foods and drinks that stimulate the intestines (such as caffeine, tea, or colas).
Avoid large meals.
Increase fiber in the diet.
Consult your doctor about medications if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Follow-up: Bloated stomach, pain, diarrhea, constipation, urge to pass stools. Prone to anxiety. Have gas, nausea. Concerned 9 hours later
Thank you. Is there a strong chance I have some bacterial infection?

I have been eating healthy, but normal amounts.
Very little Coffee, no red meats lately. A lot of salads and fruits and veg.
I started Align probiotics.

Antiacid such as ?
Over the Counter? Or Prescriptions?

Thank you
Answered by Dr. Samik Basu 4 hours later
I really think you do not have any active infection.
Unnecessary antibiotics will cause more harm.
Take probiotics and yogurt.
Over the counter anti-acid medications maybe tried first.
Wishing you all the best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor